Doctor insights on:
Bottoms Of Feet Hurt
Last night bottoms of feet hurt, no clue why. Today still hurt. Paresthesias too. These are spreading up my whole legs. What's up?
Need to keep an eye : Often these turn out to be nothing evil. Occasionally symptoms like that are the start of problems with the nerves. If you start to develop any weakness in the legs (feet flopping, hard to climb stairs) you'll want to be seen immediately to be evaluated for guillain-barre. ...Read more
Neuropathy?: Talk to your doctor to see if this might indicate neuropathy. Neuropathy can be associated with medical conditions such as diabetes, inflammatory arthritis, thyroid issues, chemical exposure (including chemotherapy), alcoholism among other things. See a doctor for a proper workup. ...Read more
Dr suspects disc herniation bc I have bad pain&numbness in my back,arms,&both legs.Lately my hands/bottom of feet hurt to.could it be RA instead?
Less likely: While it is not impossible for RA to affect large joints like the back/spine, it is much more likely to affect the smaller joints such as in the fingers. However, in order for there to be a disc herniation affecting both your arms and legs it would have to be quite high up, in your upper back or neck. Testing, including CT/MRI imaging, and blood tests are needed. Work with your doctor to diagnose. ...Read moreSee 2 more doctor answers
Woke up w/feet pain, had it all day. Pain/burning on bottom of feet. Hurts to stretch/walk. Tried bengay, epsom salt & Aleve (naproxen) no-relief yet.
Multiple things...: You will need a physical exam to be sure. However, it sounds like you may have plantar fasciitis which is inflammation or iiritation of your plantar fascia. After sitting for a while or after a long sleep, this gets tighter, so it hurts more when you first get up. Get assessed, but until then, put a golf ball in the freezer and when it is hurting, massage bottom of foot with it unless neuropathic. ...Read moreSee 2 more doctor answers
The bottom of my feet hurt after taking so many antipsychotics. Because of the hard surfaces I'm standing on. What can I do about it?
Sole Comfort.: Because this is a known symptom that patients taking antipsychotics sometime experience, it would be perfectly okay to discuss it with your psychiatrist. You might try wearing shoe that have a better pressure absorbing sole. As stated before, even a great insole may help. ...Read moreSee 1 more doctor answer
If I walk for a little while the bottom of my feet hurt really bad, like I need to sit down what does that mean it's not normal I know that?
- Talk to a doctor live online for free
- Fever bottoms of feet hurt
- Why bottom of feet hurt?
- Lupus bottom of feet hurt
- Ask a doctor a question free online
- What causes the bottom of my feet to hurt?
- What cause the bottom of your feet to hurt?
- Why do the bottom of my feet hurt?
- Why does the bottom of my feet hurt?
- Talk to a urgent care specialist online for free